Skip to Main content Skip to Navigation

tel-00006908v1  Theses
Céline Lacaux. Multifractional Lévy Motions
Mathematics [math]. Université Paul Sabatier - Toulouse III, 2004. English
hal-00142691v1  Journal articles
Serge CohenCéline LacauxMichel Ledoux. A general framework for simulation of fractional fields
Stochastic Processes and their Applications, Elsevier, 2008, 118 (9), pp.1489--1517
hal-00638121v1  Journal articles
Serge CohenFabrice GamboaCéline LacauxJean-Michel Loubes. LAN property for some fractional type Brownian motion
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.91-106